# SDR CALA2018120202475

- Difficulty date: November 30, 2018
- Submitted: December 2, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230385201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR31 STRINGER 39R-40R CLEAT HAS CORROSION. REMOVED AND REPLACED CLEAT ON FWD CARGO FR31 STRINGER 39R-40R. REMOVED CORROSION ORIGINAL MAT. .055", MATERIAL LOSS .031", MATERIAL REMAINING .029", MAX ALLOWED THICKNESS .004", FOUND OUT LIMITS IAW SRM 51-74-00-001, SRM 53-21-12-001 ABD 0001 ISSUE G NS A 2110 PG 5. Y LC-90 IAW SRM 51-75-12-001 PG 7 PAG C. PRIMED, TOP COAT AREAS.
